Aa
Aa
A
A
A
Close
Avatar universal

tapering off

i have been on 10-650  hd. for 5 yaers i get 120 .i should take only 4 aday.but sometime's they are all gone in a week.i no i am a addict and need help bad.i gave my wife my pill's  she give's me 4 a day for one week then she is going to give me 3 a week and so on.i can not sleep .i am cold and hot at the same time my leg's woun't stop moveing at night.can't stop going to bath room if you no what i mean.i find my self looking all over the house for my pill's just can't help it i fell so bad .i just woun't my life back is there intinything i can take to help me get over this pill's.there is got to be somethig to help me .i never in my life went throw nothing like this in my life.i stoped drinking smoking pot coke all drug'e 7 year's ago .then i hurt my back was put on this pill's and fell in love with then.every thing i have ever taken in my like i have got hook on.i had no prouble with other drug's but this pill's are something i just can't stop.i hope you will try to help me please. i wish you could email me but they say not to  thank's  chicken9
2 Responses
Sort by: Helpful Oldest Newest
666151 tn?1311114376
MEDICAL PROFESSIONAL
Your symptoms are classic for opiate withdrawal.  It is common for people to have no problem leaving other substances, only to get caught up in opiates-- they are very addictive medications, particularly for some people.

You should seek out an addictionologist or treatment program.  Most people think that they can stop on their own, and waste a few years trying to quit before finally 'giving up' and getting help.  Most people make the mistake of thinking that the withdrawal is the biggest proglem, but they find that after the withdrawal is over, and life is getting back to normal... they relapse.

Treatment ranges from residential or outpatient, usually based on twelve step principles but not always.  A new option is the use of Suboxone or Subutex, two medications that use the active ingrediant buprenorphine to virtually eliminate cravings and induce remission of opiate dependence... as long as the person takes the medication.
Helpful - 1
Avatar universal
I understand exactly what you are going through. I am going through the same thing right now. I don't know what to do. My wife knows that I take the medication sometimes but not as much as I really do. I am mainly afraid to stop because of my new job. I am trying to support my family and if I am out of work trying to pass this we want have any money.  I need somthing or someone to help me.
Helpful - 0

You are reading content posted in the Addiction Forum

Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.